RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 3, Pages 565–570 (Mi dan44199)  

MATHEMATICAL PHYSICS

On properties of waves associated with quadratic operator pencils

A. S. Silbergleit, Ju. I. Kopilevich

Ioffe Physico-Technical Institute USSR Academy of Sciences, Leningrad

Full text: PDF file (666 kB)

Bibliographic databases:
UDC: 517.984:621.372.8
Presented: В. В. Новожилов
Received: 08.10.1980

Citation: A. S. Silbergleit, Ju. I. Kopilevich, “On properties of waves associated with quadratic operator pencils”, Dokl. Akad. Nauk SSSR, 256:3 (1981), 565–570

Citation in format AMSBIB
\Bibitem{SilKop81}
\by A.~S.~Silbergleit, Ju.~I.~Kopilevich
\paper On properties of waves associated with quadratic operator pencils
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 3
\pages 565--570
\mathnet{http://mi.mathnet.ru/dan44199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608349}


Linking options:
  • http://mi.mathnet.ru/eng/dan44199
  • http://mi.mathnet.ru/eng/dan/v256/i3/p565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020